# SDR SIMA20180715004

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE SKIN IS CRACKED APPROX 3/8" AT THE FIRST STEP. REPAIRED PAX DOOR AFT STEP-SHELL SKIN AT UPPER STEP IAW SRM 52-11-04.
